I started TRT at the age 0f 19 with test level of 380 in a attempt to cure my symptoms, after trying tons of different things who didn't help. ( had low libido, always tired, etc.) Here is the thing do... I started TRT cause I was somewhat motivated to improve. I wanted a girlfriend and like girls a lot (was often thinking about them), but I had a low libido and couldn't keep up at all if i ever had sex, so it fuked my self esteem even more. I wanted to get big, was going to the gym 5 times a week for the last 4 years, it was really a passion I had and I was living for that. But the gain weren't so amazing, i was always tired and it was hard for me to put on muscle, and easy too put on fat when i tried to bulk, despite killing myself in the gym. Here is the thing do.. i started trt and 1-2 month after that, i lost my passion for bodybuilding.. kept on trying trt too see if i could saw some improvement.. didn't really help that much, and after 9 month i actually realisez that I felt worse. I didnt care about NOTHING. no libido+ i didnt even wanted to have girlfriend or whatever, simply no care at all. same thing for my training, i losed a lot of strenght and some mass cause I complety losed my motivation to train and my intensity in the gym suffered. Pre trt attempt I was motivated to get money and open a gym, now its all gone. BTW, if you ask, blood work always showed test around 900-1200 and e2 around 20-40. i tried to let estrogen raise up a little bit, didnt help, only made me feel like I took a SSRI or someting (aka lazy, content and sleepy.) So I stopped TRT to try and get back life I was pre trt, caused it maybe was shitty, but it was still better then how I felt on TRT. Ive been of for 3 months. Im still waiting for blood i took 3 weeks ago, the result are still processing (fuking stupid, test and e2 analyse only take 1 day but whatever.) I would like to know if I will ever be like a was before. PS: Another thing is pre trt , stimulant and plant for libido used to work REALLY good on me.. now they do fuk all.